# SDR CA050126009

- Difficulty date: January 24, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, THE ENGINE OIL PRESSURE REDUCED ACCOMPANIED BY A LOW OIL PRESSURE INDICATION.  THE PILOT SHUT THE ENGINE DOWN, DECLARED AN EMERGENCY AND DIVERTED THE FLIGHT.  SUBSEQUENT INSPECTION REVEALED EXTERNAL OIL LEAKAGE. MFG WILL INVESTIGATE THE EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
